Couldn't find what you looking for?

TRY OUR SEARCH!

Sad Part of my story is that my doctors booked and the next open appointment is June 5. So please Read & help Me out ! COULD I POSSIBLY GO SEE A NEW DOCTOR ?
I started Depo Provera almost two years ago and I have been off for a year because my absent period, my new doctor said she could not give me the shot unless I was on my period. So I took these pill in November that was supposed to induce my period, which after was still absent. On April 8 Th without signs I had a period which was brownish for about a week. Then begin to turn red and now its light and dark red with small & medium size clots. I feel my lower abdominal tightenings as well as sharp pain in my lower abdominal and vagina. Today is actually my 18th day of bleeding and there are NO signs of stopping.  WHY IS MY PERIOD THIS LONG AND WEIRD ?
Note* before the Depo I think I only had my period 3 times TOTAL if that.
Yes, while I was absent from the Depo birth control I was having sex from December until the middle of March & we ALWAYS used a condom.
March 3rd in the heat of the moment sexual activities took place. At the time I really did not pay close attention what was happening, it was Make Up sex and I was happy to have him back! Now that i look back I notice before the actual entteady of the penis he had pre ejaculated a lot and we did not wipe the penis down. While having intercourse I noticed he kept pulling out waiting then entering. He eventually pulled out RIGHT when he ejaculated because there was a trail from my vagina entteady to my thigh. WAS THAT EXIT QUICK ENOUGH ? 
I had pregnancy symptoms (remind you I had not started my period yet this is happening in March) I didn't take notice of them until everyone else starting asking me was I okay and why was I so moody, hungry, sleepy and emotional. Then I begin to stress about knowing or not knowing if I was pregnant because for one I'm not ready to become a mother. So as soon as I could I bought a pregnancy test My friend did the stick dipping for me but she didn't do it for ten-seconds COULD THAT EFFECT MY ANSWER because it said i was not pregnant. So I was able to relax. But Me and My boyfriend got into an argument broke up :/ It stressed me out and instead of eating so much I stopped eating and the moodswings, emotions, and fatigue returned. 

Last night I did research and what I found out is that I could have possibly had a miscarriage. 
Then while reading about Depo Provera I read I could possibly have a Ectopic pregnancy, I could be depressed and that Depo causes bleeding irregularties but the bleeding could contribute to the miscarriage or Ectopic pregnancy.

What does it sound like to you or what else should i look out for? 

Loading...

the same happened to my cousin .
Reply

Loading...

First get another pregnancy test.. secondly when your body hasn't had your regular menstral cycle this causes a lining to build in the uterus, so inducing your period will sometimes cause discoloring in the blood that comes out. Your period will be heavier and can last a while. I myself have had irregular periods my whole life and the blood colors you described I too had. Stress can cause your period to be longer too! Cramps are caused by the lining of the blood being vacated from the body and blood clots aren't all unusual... If your truely worried make another appointment with your doctor tell them what happened and stress to them your fears! Demand an appointed right now! Be stern! I hope this helped. Best Wishes!
Reply

Loading...